# SDR F3LA200700338

- Difficulty date: November 17, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 19,058 hours, 8,878 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED TWO CORRODED FASTENERS IN THE R2 AFT GIRT BAR MOUNT  PLATE.  BLENDED OUT CORROSION ON OTBD MIDDLE FASTENER HOLE, BOTTOM SIDE OF SILL PLATE IAW SRM 51-22-00 - WITHIN LIMITS IAW SRM 53-41-14-PG103/104.  INSTALLED AFT GIRT BAR MOUNT PLATE IAW SRM 51-42-11.
